You are here: MIMS > EPrints
MIMS EPrints

2009.95: Normalizers of 2-subgroups in black-box groups

2009.95: Peter Rowley and Paul Taylor (2010) Normalizers of 2-subgroups in black-box groups. LMS Journal of Computation and Mathematics, 13. pp. 307-319. ISSN 1461-1570

Full text available as:

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
262 Kb

DOI: 10.1112/S1461157009000060

Abstract

In this paper we rene and extend the applicability of the algorithms in Bates and Rowley (Arch. Math. 92 (2009) 7-13) for computing part of the normalizer of a 2-subgroup in a black-box group.

Item Type:Article
Additional Information:

Supplementary materials are available for this article on the LMS Journal of Computation and Mathematics website.

Subjects:MSC 2000 > 20 Group theory and generalizations
MIMS number:2009.95
Deposited By:Mr Paul Taylor
Deposited On:27 August 2010

Download Statistics: last 4 weeks
Repository Staff Only: edit this item